American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Michael Ruzhansky and Mitsuru Sugimoto. Trace theorems: critical cases and best constants. Proc. Amer. Math. Soc. 143 (2015) 227-237.
Abstract, references, and article information   
View Article: PDF

[2] David R. Adams. Mock Morrey spaces. Proc. Amer. Math. Soc. 142 (2014) 881-886.
Abstract, references, and article information   
View Article: PDF

[3] Chris Orum and Mina Ossiander. Exponent bounds for a convolution inequality in Euclidean space with applications to the Navier-Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 3883-3897.
Abstract, references, and article information   
View Article: PDF

[4] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[5] Ben Sharp and Peter Topping. Decay estimates for Rivi\`ere's equation, with applications to regularity and compactness. Trans. Amer. Math. Soc. 365 (2013) 2317-2339.
Abstract, references, and article information
View Article: PDF

[6] Petr Honzík and Benjamin J. Jaye. On the good-$\lambda$ inequality for nonlinear potentials. Proc. Amer. Math. Soc. 140 (2012) 4167-4180.
Abstract, references, and article information   
View Article: PDF

[7] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF

[8] Sebastian Andres and Max-K. von Renesse. Uniqueness and regularity for a system of interacting Bessel processes via the Muckenhoupt condition. Trans. Amer. Math. Soc. 364 (2012) 1413-1426. MR 2869181.
Abstract, references, and article information   
View Article: PDF

[9] Dachun Yang and Yuan Zhou. Localized Hardy spaces $H^{1}$ related to admissible functions on RD-spaces and applications to Schrödinger operators. Trans. Amer. Math. Soc. 363 (2011) 1197-1239. MR 2737263.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1